# SDR SWAA2022120169486

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PLATE,  BS 1016 - 1040, LBL 4.   REPLACED THE PLATE IAW SRM 51-10-02,  SRM 51-40-02, AND DRAWING 147A5600, SHEET 1, REV-.
